# SDR AU980886

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Driveshaft
- Part number: GD202
- Condition: Failed
- Location: Rt Gearbox
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE GEARBOX DRIVESHAFT FAILED AT THE FORWARD UNIVERSAL JOINT DAMAGING THE ENGINE `W' STRUT AND NR 1 AND NR 2 COMBUSTION CHAMBERS.
